MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048996
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during use on a patient, "the y connector could not be attached to the machine tightly, air leaking happened." no medical intervention required, "the situation was found in time".No patient harm, desaturation, or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "broken/cracked - double swivel connector" was confirmed based on the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.Both swivel connectors and the y connector were returned out of their original packaging.The et tube and two suction catheters that come in the et tube kit were not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the bronchial swivel connector was broken on the 15mm side.The swivel connector was purchased from a supplier.A device history record review was performed, and no relevant findings were identified.Capa has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Corrective actions were implemented under the capa to prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions.Teleflex will continue to monitor and trend for repo rts of this nature.
 
Event or Problem Description

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17372314
Report Number3003898360-2023-01149
Device Sequence Number20585304
Product Code CBI
UDI-Device Identifier14026704617408
UDI-Public14026704617408
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model NumberIPN048996
Device Catalogue Number5-16037
Device Lot Number73B2000353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown